Everolimus/Exemestane

  • 3 replies
  • 30 subscribers
  • 668 views

Hi In August I was diagnosed with secondaries on the liver, skull, spine and one rib. In September I started a course of Palbociclib, Fulvestrant and Zometa which I tolerated quite well. Unfortunately in April a CT scan revealed the treatments had stopped working and I have now started Everolimus/Exemestane.  I am wondering if anyone on this treatment is suffering with diarrhoea and if so are you taking Imodium. 

Thanks Pet

  • Hi  and a very warm welcome to the online community which I hope you'll find is both an informative and supportive place to be.

    I'm not on this drug but I noticed that your post hadn't had any replies yet. Responding to you will 'bump' it back to the top of the discussion list where it'll be more easily seen.

    While you're waiting for replies do you have a contact number for your treatment team? If so it might be an idea to give them a call to report his side effect as they may be able to prescribe something for you.

    It would be great if you could pop something about about your diagnosis and treatment so far into your profile as it really helps others when replying to you and also when looking for someone on a similar pathway. It also means that you don't have to keep repeating yourself. To do this click on your username and then select 'Profile'. You can amend it at any time and if you're not sure what to write you can take a look at mine by clicking on my username.

    x

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"

  • Hi Pet 

    Sorry you're going through this bollix. I was 14 years clear and the secondaries have hit me like a bomb. 

    I was on the Palbociclib / Letrozole regime for 2 years until my scans showed a progression in liver, lungs and spine in April. Just on Exemestane now but onc is planning to start me on Capectibane soon. Hopefully.I do have diarrhoea occasionally but also am prescribed Lactulose and Picosulphate for constipation so can't really say what particular meds are causing the problem. It could be I've overdone the laxatives lol.

    I do think it is a listed side effect tho but so is constipation, so we're completely buggered either way!

    Take care and keep strong Muscle 

  • Hi Sas Thank you so much for responding.  Yes like you I had the all clear after a mastectomy and lymph node clearance in 2020. Out of the blue in July 2021 I had an ultra sound which picked up the secondary in the liver, spine and skull. I started Palbociclib and Fulvestrant in September and all was going well until a CT scan picked up in April that the treatment had stopped working.  I have been on Everolimus/Exemestane since June and the diarrhoea started when I was put on the higher strength of Everolimus. I have spoken to a member of the team on the telephone and he is hopeful things will improve.  So far that has not been the case.

    Again thank you for responding.  Wishing you the very best xx